Full Text: PDF
Received January 28, 2018; Accepted July 15, 2019; Published August 9, 2019
Abstract. In this paper, we introduce the structure of modified b-metric spaces as a generalization of b-metric. Also, we present the notions of p-contractive mappings in the modified b-metric spaces and investigate the existence of fixed points for such mappings under various contractive conditions. We provide examples to illustrate our main results.
How to Cite this Article:
Maryam Simkhah, Duran Turkoglu, Shaban Sedghi, Nabi Shobe, Suzuki type fixed point results in p-metric spaces, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 13, pp. 1-12.